The Body Often Itches After Giving Birth By Cesarean Section?
Good evening doctor, I want to ask. After giving birth by cesarean I itchy itching like biduran. Am I including a drug allergy when I have a cesarean delivery ?? Please give me a hint, maybe I can give a recipe so that my itching disappears. Thank you, doctor
Hello Nur Indah Fitriani,
Drug allergic reactions arise due to hypersensitivity to certain drug ingredients. Allergies occur on exposure to the drug> 1 time, because in the first exposure the body recognizes the drug first as an antigen, then in subsequent exposures the body overreacts to the same antigen.
Drug allergic reactions generally occur shortly after drug administration and can disappear spontaneously when the drug is stopped. Drug allergic reactions can include:
Hives: Island-shaped bumps or red bumps can be on the entire body or certain parts (for example in the area of injecting drugs) accompanied by itching Nausea Swelling of the lips, eyelids, tongue Narrowing of the airways that cause complaints of shortness of breath or wheezing breath Heart palpitations like fainting To determine the cause of the itching that you are experiencing certainly needs to be further asked:
Itching every time? Do you have skin changes? Which area of the body feels itchy? There are other complaints that accompany itching? Previous history of allergy? Medicines or food or other factors such as dust, water, animal hair, etc. What medicines are you taking? How hygienic everyday? Bathing regularly at least 2 times a day? Are there other family members who have similar complaints? If itching is experienced in the abdominal area where plaster is attached to cover the cesarean section, it is only natural that the plaster is damp - you are sweating itching. If itching is very strong with reddish skin around the plaster, maybe you are allergic to the material of the plaster. Please exercise control with your obstetrician in accordance with the specified schedule.
The itching that accompanies biduran is usually treated by administering antihistamine drugs. This medicine can reduce itching and the amount of biduran that appears. Although not drinking, usually the biduran will disappear by itself after the trigger is avoided. Thus the explanation from me, hopefully useful.